Hi doc I am 26 years married female and I am trying to conceive from 1 years this time my doc suggested me to take duphastontab from my 15 the day of my cycle for 10 days my last period date is 14.04. 2016 and I have 28 days cycle now I have too much watery vaginal discharge from 3 days can I be pregnant because I feel very week and I have hip pain please help.
34 years experience
Ask Free Question
Yes there are chances of pregnancy, once your cycle is delayed get a pregnancy test done for confirmation.
1 person found this helpful
Was this answer helpful?
Thank you for your feedback.
Suggestions offered by doctors on Lybrate are of advisory nature i.e., for educational and informational purposes only. Content posted on, created for, or compiled by Lybrate is not intended or designed to replace your doctor's independent judgment about any symptom, condition, or the appropriateness or risks of a procedure or treatment for a given person.